# SDR HAIGJQR0109

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1300205
- Condition: Failed
- Location: Oil Press
- Part time: 183 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE INDICATES 0 PSI WITH ENGINE RUNNING & 75PSI SYSTEM PRESSURE. REPLACED WITH NEW UNIT FROM BELL HELICOPTER.
